MAUDE Adverse Event Report: BAUSCH + LOMB CRYSTALENS ACCOMMODATING IOL; LENS, INTRAOCULAR, ACCOMMODATIVE

BAUSCH + LOMB CRYSTALENS ACCOMMODATING IOL; LENS, INTRAOCULAR, ACCOMMODATIVE
Model Number AO1UV
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Capsular Contracture (1761); Blurred Vision (2137); Halo (2227)
Date of Event 09/14/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The lens remains implanted, therefore, was not physically evaluated.A device history record (dhr) review did not find any non-conformities or anomalies related to this event.The trend analysis, risk analysis and/or directions for use review were considered acceptable, with the product performing within anticipated rates.Based on the information provided, the probable cause of this event was due to patient-related factors.
 
Event or Problem Description
A consumer reported approximately three weeks after implantation of an intraocular lens (iol) into the left eye they experienced blurry vision, glare, and halos.Approximately one month after implantation, the surgeon performed yag.The consumer reports they have monovision.In the implanting surgeon¿s opinion, the most likely cause of the event is the unpredictability of effective lens positioning and patient's expectations.Surgeon reports patient outcome is good.
 
Additional Manufacturer Narrative
Based on the information provided, the root cause of this event could not be determined.

Brand Name
CRYSTALENS ACCOMMODATING IOL
Common Device Name
LENS, INTRAOCULAR, ACCOMMODATIVE
Manufacturer (Section D)
BAUSCH + LOMB
1400 goodman street
rochester NY 14609
Manufacturer (Section G)
BAUSCH + LOMB
21 north park place blvd.
clearwater FL 33759
Manufacturer Contact
shayan habibi
21 north park place blvd.
clearwater, FL 33759
7277246600
MDR Report Key17670695
Report Number0001313525-2023-70105
Device Sequence Number12313952
Product Code NAA
UDI-Device Identifier10757770523754
UDI-Public(01)10757770523754(17)210228
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P030002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2021
Device Model NumberAO1UV
Device Catalogue NumberAO1UV-2500
Device Lot Number7643622
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/01/2023
Supplement Report FDA Received Date09/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/03/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR
Patient SexMale